Programme (to be defined)

Programme can be downloaded here.

09h-12:30

Registration

UAlg Atrium

9h-12:30

Mon1A

Parallel Activity: VISIR+ Project Meeting
(UAlg
Room 1.55)

10h-12:30

Mon1B

Parallel Activity: PILAR Project Meeting
(UAlg Room B)

13:30-17:30

Registration
(UAlg Atrium)

14h-15:30

Mon2A

Parallel Activity: Technical visit to the Faro Airport
(Departure at UAlg Bus Stop)
(Faro Airport)

14h-15:30

Mon2B

Parallel Activity: VISIR+ Project Meeting
(UAlg Room A)

15:30-16h

Coffee break
(UAlg Atrium)

16h-17:30

Parallel Activity: Technical visit to the Faro Airport
(Departure at UAlg Bus Stop)
(Faro Airport)

16h-17:30

Mon3B

Parallel Activity: VISIR+ Project Meeting
(UAlg Room A)

16h-17:30

Mon3C

Parallel Activity: PILAR Project Workshop
(UAlg Room B)

18:30

Social Programme Activity
(Faro, meeting point at Hotel Eva)

08h-10h

Tue0

Activity: VISIR+ Project Meeting
(UAlg
Room A)

09h-15:30

Registration
(UAlg Atrium)

09h-10h

Welcome Coffee
(UAlg Atrium)

10h-10:30

Tue1

Opening Session
(UAlg
Green
Aud.)

10:40-12:40

Tue2A

Parallel Session
VISIR Remote labs
Papers: #19, #37, #45, #53, #71, #77
(UAlg Room A)

10:40-12:40

Tue2B

Parallel Session
Web Platform Components for OE
Papers: #28, #34, #36, #39, #74, #103
(UAlg
Room B)

12:40-14h

Lunch break
(UAlg
Canteen)

14h-15h

Tue3A

Parallel REMO'17 Special Session
Remote Experiments in Marine Observations
Papers: #93, #94, #95
(UAlg Room A)

14h-15h

Tue3B

Parallel Session
Collaborative and Immersive Environments
Papers: #15, #79, #89
(UAlg Room B)

15:15

Move to the Lethes Theatre (Faro)
(UAlg Bus Stop)

16h-16:30

Coffee break
(UAlg Atrium)

16:30-17:20

Tue4

Plenary Session
“Consumers, providers and prosumers, what is there outside of research?”
Keynote Speaker: Javier García-Zubía (Spain)
(Lethes Theatre)

17:30-18h

Tue5

Plenary Session
Matlab as a Tool for Online Experimentation - Alex Tarchini, MathWorks
(Lethes Theatre)

19h

Welcome Reception at “Faro Municipal Museum”
(Faro Old Town)

08:30-16:30

Registration
(UAlg Atrium)

09h-10:30

Wed1

Exhibition Session (Demos’17):
Online Experimentation Demos I
Demos: #01, #02, #06, #08, #17, #18, #22, #31, #40, #42, #46, #55, #64, #86, #88, #92, #102, #104
(UAlg Atrium)

10:30-11h

Coffee break
(UAlg Atrium)

11h-12:30

Wed2

Exhibition Session (Demos’17):
Online Experimentation Demos II
Demos: #03, #04, #05, #07, #20, #27, #38, #41, #43, #48, #58, #61, #62, #87, #90, #97, #98, #105
(UAlg Atrium)

12:30-14h

Lunch break
(UAlg
Canteen)

14h-15h

Wed3A

Parallel Session
Augmented Reality & Image Recognition
Papers: #65, #67, #96
(UAlg Room A)

14h-15h

Wed3B

Parallel Session
Serious Games and Gamification
Papers: #32, #35, #59
(UAlg Room B)

15:10-16h

Wed4

Plenary Session
“User Experience for Live Experimentation in AR and VR Settings: Synergetic Effects between Computer Science and Games”
Keynote Speaker: Gudrun Klinker (Germany)
(UAlg Aud. Green)

16h-16:30

Coffee break (UAlg Atrium)

16:30-18h

Wed5A

Parallel Round Table: Augmented Reality a technology of the future or just a momentary hype?
(UAlg Green Aud.)

16:30-18h

Wed5B

Parallel Activity: Erasmus+/Tempus Projects Meeting
(UAlg Room A)

16:30-18h

Wed5C

Parallel Activity: IEEE Meeting
(UAlg Room B)

16:30-18h

Wed5D

Parallel Activity: VISIR+ Project Meeting
(UAlg Room C)

21:30-22:30

Social Programme Activity
(Concert of Portuguese guitar)
Lethes
Theatre

08:30-17h

Registration
(UAlg Atrium)

09:15-10:30

Thu1A

Parallel SOetBE'17 Special Session
Simulation and Online Experimentation in Technology Based Education
Papers: #25, #33, #66, #76
(UAlg Room A)

09:15-10:30

Thu1B

Parallel Session
Environment Monitoring
Papers: #11, #14, #91
(UAlg Room B)

10:30-11h

Coffee break
(UAlg Atrium)

11h-12:30

Thu2A

Parallel OEEE'17 Special Session
Online Experimentation in Science and Engineering Education
Papers: #23, #30, #63, #69, #72
(UAlg Room A)

11h-12:30

Thu2B

Parallel OEC'17 Special Session
Online Experimentation in Control
Papers: #24, #44, #54, #60
(UAlg Room B)

12:30-14h

Lunch break
(UAlg
Canteen)

14h-15:30

Thu3A

Parallel Session
Control Systems
Papers: #12, #47, #49, #57, #81
(UAlg Room A)

14h-15:30

Thu3B

Parallel Session
Sensing Systems
Papers: #10, #21, #51, #68, #70
(UAlg Room B)

15:40-16:30

Thu4

Plenary Session
“Industry 4.0”
Keynote Speaker: Siemens (Germany)
(UAlg
Green Aud.)

16:30-17h

Coffee break
(UAlg Atrium)

17h-17:30

Thu5

Closing Session
(UAlg
Green Aud.)

19h30

Gala Dinner and Awards
(Hotel Faro)

09:30-11h

Fri1

Technical Visit (visit to the CIMA Labs)
(UAlg CIMA Labs)

11h-11:30

Coffee break
(UAlg CIMA Labs)

11:30

Departure to Ria Formosa trip
(UAlg Bus Stop)

12h

Trip through Ria Formosa

13:30

Lunch and Free time

17h

Return to Faro